# SDR SWIA202158679

- Difficulty date: April 29, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Bs 314
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER DOOR CLEAT COMMON TO INTERCOSTAL DD4 AND FRAME FS313.56.     (C-CHECK RO 6/04/2021)    REMOVED OUT OF LIMITS PASSENGER DOOR CLEAT AND INSTALLED NEW SERVICEABLE PASSENGER DOOR CLEAT COMMON TO INTERCOSTAL DD4 AND FRAME FS313.56 REF CRJ700 SRM 51-42-06-001-001-A01 AND DRAWING# 601R31702 REV.-N. COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY
